# SDR FDKA200803099

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,869 hours, 16,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 14536830001
- Condition: Corroded
- Location: Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAD LL ANTENNA MOUNT IS CORRODED ON THE LOWER FUSELAGE.  THE MOUNT HAS BEEN REMOVED AND REPLACED.
